# SDR GLBA2013121300359

- Difficulty date: December 13, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 35,458 hours, 42,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CRACK IN THE FRAME FLANGE BS 107 STRINGER 8R.  THE CRACK RADIATES TO THE END OF THE FRAME & DOWN APPROXIMATELY .3 INCHES FROM THE UPPER FASTENER, .9 INCHES IN LENGTH.  REPAIRED IAW  EO 13-1900-53-080.
